# SDR AALA202009219017

- Difficulty date: August 30, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.845" CRACK AT SHEAR PLATE BETWEEN FR 69 TO FR 70 AT LEVEL OF STR 23R.  REMOVED AND REPLACED SHEAR PLATE, REF SRM 51-42-11-801 AND DWG D53474180.
